SciELO - Scientific Electronic Library Online

 
vol.38 número3Radius problem for the class of analytic functions based on Ruscheweyh derivativeA transmuted version of the generalized half-normal distribution índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

MURALI, R.  y  SELVAN, A. Ponmana. Hyers-Ulam stability of n th order linear differential equation. Proyecciones (Antofagasta) [online]. 2019, vol.38, n.3, pp.553-566. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2019-03-0035.

In this paper, we investigate the Hyers-Ulam stability and Hyers-Ulam-Rassias stability of the homogeneous linear differential equation of nth order with initial and boundary conditions by using Taylor’s Series formula.

Palabras clave : Hyers-Ulam stability; Hyers-Ulam-Rassias stability; Initial and boundary conditions; Taylor’s series method; 34K20; 26D10; 31K20; 39A10; 34A40; 39B82.

        · texto en Inglés     · Inglés ( pdf )